Deployable rings with plates and straight bars

Rodriguez, C and Chilton, JC, 2003. Deployable rings with plates and straight bars. Journal of the International Association for Shell and Spatial Structures: IASS, 44 (3143), pp. 181-188. ISSN 0304-3822

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of the International Association for Shell and Spatial Structures: IASS
Creators: Rodriguez, C. and Chilton, J.C.
Date: 2003
Volume: 44
Number: 3143
ISSN: 0304-3822
Divisions: Schools > School of Architecture, Design and the Built Environment
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:09
Last Modified: 19 Oct 2015 14:28
URI: http://irep.ntu.ac.uk/id/eprint/8595

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year